MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1620/tjem.176.249

Медицинская библиотека · The Tohoku journal of experimental medicine · 1995

Contact dermatitis to biperiden and photocontact dermatitis to phenothiazines in a pharmacist.

Torinuki W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of contact dermatitis to biperiden, an anti-Parkinson agent, and photocontact dermatitis to phenothiazines in a pharmacist was reported. The patient developed eczematous lesions on exposed area after she had worked at a psychiatric hospital for 6 months. She showed positive patch test reaction to biperiden. In addition, she reacted positively to photopatch testing with ultraviolet A and phenothiazines such as chlorpromazine and perphenazine. To our knowledge, contact dermatitis to biperiden has not been previously reported in the English literature.

Для цитирования: Torinuki W. Contact dermatitis to biperiden and photocontact dermatitis to phenothiazines in a pharmacist.. The Tohoku journal of experimental medicine. 1995. DOI: 10.1620/tjem.176.249.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.